# SDR SWAA2024060489936

- Difficulty date: May 26, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR GIRT BAR FITTING PLATE (2EA) AND SHIM (2EA) AT FWD GALLEY AREA 2024-293600 DETERIORATED ENTRY DOOR GIRT BAR FITTING PLATE (1EA) AND SHIM (2EA) AT FWD GALLEY AREA<[01] REPLACED ENTRY DOOR GIRT BAR FITTING PLATE (1EA) AND SHIM (2EA) AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.;[02] REPLACED ENTRY DOOR GIRT BAR FITTING PLATE (1EA) AND SHIM (2EA) AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.
